# SDR EISA96010

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK INTERIOR CRACK AT FRONT SPAR SUPPORT BRACE LEFT OF BL '0'.  REMOVED SUPPORT BRACE, FABRICATED NEW BRACE PER SRM 51-40-3.  INSTALLED NEW BRACE PER SRM 51-30-02.  (M)
